Translator Disclaimer
June 2012 On subgroups of the additive group in differentially closed fields
Sonat Süer
J. Symbolic Logic 77(2): 369-391 (June 2012). DOI: 10.2178/jsl/1333566628

Abstract

In this paper we deal with the model theory of differentially closed fields of characteristic zero with finitely many commuting derivations. First we observe that the only known lower bound for the Lascar rank of types in differentially closed fields, announced in a paper of McGrail, is false. This gives us a new class of regular types which are orthogonal to fields. Then we classify the subgroups of the additive group of Lascar rank omega with differential-type 1 which are nonorthogonal to fields. The last parts consist of an analaysis of the quotients of the heat variety. We show that the generic type of such a quotient is locally modular. Finally, we answer a question of Phylliss Cassidy about the existence of certain Jordan—Hölder type series in the negative.

Citation

Download Citation

Sonat Süer. "On subgroups of the additive group in differentially closed fields." J. Symbolic Logic 77 (2) 369 - 391, June 2012. https://doi.org/10.2178/jsl/1333566628

Information

Published: June 2012
First available in Project Euclid: 4 April 2012

zbMATH: 1248.03054
MathSciNet: MR2963012
Digital Object Identifier: 10.2178/jsl/1333566628

Rights: Copyright © 2012 Association for Symbolic Logic

JOURNAL ARTICLE
23 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.77 • No. 2 • June 2012
Back to Top